# SDR SWAA2022022346707

- Difficulty date: September 19, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 18,338 hours, 7,972 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STABILIZER UPPER SLIDING SEAL IS CRACKED / R&R L/H HORIZONTAL STAB UPPER FWD SLIDING SEAL PER AMM 53-31-31AMT 114417INSP 67658
